Professor, Deputy Director for Clinical and Analytical Work of the Central Research Institute of Epidemiology of Rospotrebnadzor Natalya Pshenichnaya revealed atypical and dangerous symptoms that can occur with coronavirus. Her words leads TASS…
According to the specialist, symptoms can be associated with both pathology and medications that the patient receives during treatment for COVID-19.
“Symptoms [встречаются] the most diverse. It is difficult to say which of them are atypical, as these symptoms are often superimposed on concomitant diseases that patients have, ”she said.
Pshenichnaya said that, including lesions of the central nervous system – encephalopathy, meningitis, and the consequences associated with thrombosis of various localization, diarrhea, rash have already been described. There are also isolated cases of jaundice caused by the “development of pathology of the biliary tract” against the background of COVID-19 (cholangiopathy, secondary sclerosing cholangitis).
Earlier in August, Pshenichnaya warned of the effects of a mild form of COVID-19 on the nervous system. She explained that the virus, entering the body through the nose, is able to penetrate the olfactory nerve and spread through the cells of the nervous system.